# SDR ASAA2019110231226

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,902 hours, 7,753 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Connector
- Part number: 3250453010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 MW0312 HARNESS PLUG DP1102 DAMAGED. GROUNDED - YES. REPLACED #2 ENGINE MW0312 FAN HARNESS IAW B737-900 AMM 71-51-03/401. GROUND VERIFICATION TEST IS GOOD.
